# SDR ASAA0340120

- Difficulty date: March 9, 2003
- Submitted: October 30, 2003
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6549631
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON FLOOR TO BULKHEAD SUPPORT AT BS 500G LBL 24-28 AND WL 156.  REPAIRED IAW SRM.  (M)
